I've been on Nuvaring for almost a year. This last month I took my nuvaring out on time but put it in a day late. About two hours after I put it in, I had unprotected sex and he came inside me. Not the smartest I know! I had cramps for about three days after including that day. I know that's a side affect of nuvaring, because maybe the day late was like me starting over again with it, and also I know people have experienced it after being on nuvaring for a while as well. But, I also know that's a sign of conception. I am experiencing some bloating as well. But I've bloated on nuvaring before. I plan to take a pregnancy test Thursday, but if anyone has experience with this, please help!
- NuvaRing Information for Consumers
- NuvaRing Information for Healthcare Professionals (includes dosage details)
- Side Effects of NuvaRing (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Dec 2013 • 1 answer
Posted 2 Apr 2014 • 1 answer
I had unprotected sex the day before my period started, then was aday late putting nuvaring back in?
Posted 30 Jun 2014 • 1 answer
NuvaRing - I have been on Nuva Ring got 4 months last month I took it out after 14 days and started?
Posted 21 Dec 2014 • 1 answer
I had unprotected sex on the 2nd day of my week free nuvaring and inserted the new ring 2 days late?
Posted 2 Apr 2016 • 0 answers